MAUDE Adverse Event Report: BIOMET MICROFIXATION 2.0 LACTOSORB SYSTEM 2.0 X 7 MM DIRECT DRIVE SCREW; SCREW, FIXATION, BONE

BIOMET MICROFIXATION 2.0 LACTOSORB SYSTEM 2.0 X 7 MM DIRECT DRIVE SCREW; SCREW, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: unknown blade, part# ni, lot# ni.Occupation ¿ patient.The user facility is foreign; therefore, a facility medwatch report will not be available.Report source ¿ (b)(6).
 
Event or Problem Description
It was reported the screws could not be grasped by the blade and the screws fell off the blade during a procedure.No adverse events have been reported as a result of the malfunction.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The customer returned qty one 915-2201 lot 775440 lactosorb screw for evaluation due to lack of retention complaint.A visual inspection of the screw showed light signs of attempted use.For further analysis the screw was returned to warsaw for further investigation by the ops manufacturing technician.The reported testing result shows that the returned product was found to fail the no-go test and has been deemed out of spec.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to issues in the manufacturing process leading to undersized parts being manufactured.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report is being submitted to update additional information in section d4, h2, h3, h6 and h10.

Brand Name
2.0 LACTOSORB SYSTEM 2.0 X 7 MM DIRECT DRIVE SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key10532248
Report Number0001032347-2020-00440
Device Sequence Number16949397
Product Code HWC
UDI-Device Identifier00841036054700
UDI-Public00841036054700
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2024
Device Model NumberN/A
Device Catalogue Number915-2201
Device Lot Number775440
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1